# SDR AALA202208236155

- Difficulty date: August 10, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A56903
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR INTERCOSTAL LOCATED FROM BS 294 TO BS 312, S17L, LBL 47.  REPLACED INTERCOSTAL PER SRM 51-10-02.
